MathSciNet Relay Station
MathSciNet bibliographic data
MR2560209 (2010m:35061) 35F21 (35B40)
Mitake, Hiroyoshi Large time behavior of solutions of Hamilton-Jacobi equations with periodic boundary data. Nonlinear Anal. 71 (2009), no. 11, 5392–5405.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement